Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

February 25, 2016Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2016, 9:14 PM EST for Monroe County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 9:14 PM EST (02:14 UTC)
Expired
Feb 25, 2016, 10:15 PM EST
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

081 
WWUS81 KPHI 260214
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EST THU FEB 25 2016
 
PAZ054-055-260315-
CARBON-MONROE-
914 PM EST THU FEB 25 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT MONROE AND NORTHEASTERN CARBON
COUNTIES...

* UNTIL 1015 PM EST.

* AT 912 PM EST...A DANGEROUS SNOW SQUALL WAS OVER POCONO PINES...OR
  NEAR MOUNT POCONO...MOVING SOUTHEAST AT 35 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  MOUNT POCONO AND SUN VALLEY AROUND 920 PM EST.
  SCOTRUN...MCMICHAEL AND PARADISE VALLEY AROUND 925 PM EST.
  REEDERS...TANNERSVILLE...BRODHEADSVILLE AND HERNYVILLE AROUND 930
PM EST.
  ANALOMINK AROUND 935 PM EST.
  EAST STROUDSBURG AROUND 940 PM EST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS SQUALL INCLUDE
BARTONSVILLE...MERWINSBURG...CRESCO...MARSHALLS CREEK...EFFORT...
ARLINGTON HEIGHTS...FIDDLETOWN...TRACHSVILLE AND STROUDSBURG.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.

A QUICK HALF INCH OF SNOW ACCUMULATION IS POSSIBLE IN THE HIGHER
TERRAIN OF THE POCONOS.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4108 7501 4083 7551 4105 7577 4108 7577
      4110 7575 4113 7569 4112 7565 4113 7563
      4123 7554 4122 7551 4123 7549
TIME...MOT...LOC 0212Z 310DEG 29KT 4110 7547 
$$

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONS 
DMS-50...DMS-51...DMS-49...DMS-48...CMS-29...AND CMS-21.

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 25, 6:28 PM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 25, 6:28 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EST THU FEB 25 2016

.SYNOPSIS...
AN INTENSE STORM WILL MOVE THROUGH THE CANADIAN MARITIMES TONIGHT.
HIGH PRESSURE WILL ARRIVE LATE FRIDAY BEFORE SHIFTING TO OUR SOUTH
SATURDAY. A COLD FRONT THEN MOVES THROUGH ON MONDAY, WITH WEAK HIGH
PRESSURE TO FOLLOW FOR TUESDAY INTO WEDNESDAY.  ANOTHER STORM SYSTEM
APPROACHES THE REGION ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
STRONG LOW PRESSURE WAS LOCATED OVER NORTHERN NEW ENGLAND AND
SOUTHERN QUEBEC THIS AFTERNOON. THE LOW WILL PROGRESS NORTHEASTWARD
AND IT IS EXPECTED TO APPROACH LABRADOR TOWARD DAYBREAK.

THE CIRCULATION AROUND THE LOW IS EXPECTED TO MAINTAIN A BRISK
WESTERLY WIND IN OUR REGION FOR TONIGHT. SUSTAINED SPEEDS ARE
ANTICIPATED TO FAVOR THE 10 TO 20 MPH RANGE WITH GUSTS AROUND 25 MPH.

AN AREA OF LIGHT RAIN SHOWERS CONTINUED TO EXPAND INTO OUR REGION
FROM THE WEST AT MID AFTERNOON. THE SHOWERS ARE FORECAST TO LIFT
GRADUALLY TO THE NORTHEAST THIS EVENING. SOME LIGHT SNOW SHOWERS MAY
LINGER IN THE ELEVATED TERRAIN UP NORTH INTO TONIGHT. HOWEVER,
LITTLE ACCUMULATION IS EXPECTED.

THE SKY OVER OUR FORECAST AREA IS EXPECTED TO REMAIN MOSTLY CLOUDY
FOR MUCH OF THE NIGHT. HOWEVER, SOME DRY AIR ADVECTING OVERHEAD
SHOULD BEGIN TO ERODE THE CLOUDS TOWARD MORNING.

MINIMUM TEMPERATURES SHOULD BE MOSTLY IN THE UPPER 20S AND LOWER 30S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE STRONG LOW IS EXPECTED TO CONTINUE MOVING FARTHER AWAY TO OUR
NORTHEAST ON FRIDAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE
WEST AND SOUTHWEST.

FRIDAY SHOULD BE ANOTHER BRISK DAY WITH A WEST NORTHWEST WIND AROUND
15 TO 20 MPH. WE ARE ANTICIPATING A MOSTLY SUNNY SKY WITH MAXIMUM
TEMPERATURES MOSTLY IN THE 30S AND LOWER 40S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SYNOPTIC PATTERN CONTINUES WITH TROUGH OVER THE EASTERN UNITED
STATES. SEVERAL STORMS IMPACT THE REGION IN THIS TIME PERIOD, BUT
AFTER AN INITIALLY COLD START, MORE MODERATE TEMPERATURES PREVAIL
FOR THE SUNDAY THROUGH THURSDAY TIME FRAME.

COLDER THAN NORMAL TEMPERATURES FOR THE FRIDAY NIGHT THROUGH
SATURDAY TIME PERIOD AS COLDER AIR DRAWN SOUTHWARD BY THE RECENT
STRONG STORM CONTINUE OVER THE REGION.

WARM AIR ADVECTION SETS UP FOR SUNDAY WITH A SIGNIFICANT RISE IN
TEMPERATURES. A COLD FRONTAL BOUNDARY PASSES THROUGH THE REGION
ON MONDAY. THIS FRONT IS EXPECTED TO BE MAINLY DRY WITH ONLY
MINOR COOLING AFTER ITS PASSAGE.

HIGH PRESSURE IS MAIN WEATHER STORY FOR TUESDAY.

NEXT POTENTIAL STORM SYSTEM STARTS TO IMPACT THE REGION ON
WEDNESDAY WITH INCREASING CLOUDINESS. PRECIPITATION CHANCES
INCREASE ON THURSDAY AS THE STORM SYSTEM DRAWS CLOSER. FORECAST
IS BASED ON MORE INLAND TRACK OF STORM, SO RAIN IS PRIMARY
PRECIPITATION TYPE.

SUPERBLEND GUIDANCE WAS USED PRIMARILY FOR FRIDAY NIGHT INTO
SATURDAY NIGHT, AND THEN WPC LONG RANGE GUIDANCE FOR SUNDAY INTO
NEXT THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

COVERAGE OF SHOWERS IS DIMINISHING, SO DO NOT HAVE ANY MENTION IN
THE LATEST TAFS. HOWEVER, A LINGERING CLOUD DECK AROUND 2500 FT
AGL COULD AFFECT KPHL, KPNE, KTTN, KABE, AND KRDG THROUGH EARLY
THIS EVENING. AFTER THAT, VFR CONDITIONS ARE EXPECTED THROUGH THE
TAF PERIOD. A DECK OF STRATOCUMULUS WITH BASES AT OR ABOVE 4000
FEET SHOULD REMAIN OVERHEAD UNTIL AROUND 0800Z TO 1000Z THEN THE
SKY COVER IS FORECAST TO BECOME SCATTERED FOR FRIDAY.

A WEST WIND AROUND 12 TO 16 KNOTS IS EXPECTED TONIGHT WITH GUSTS
INTO THE 20S. THE WIND IS ANTICIPATED TO VEER TOWARD THE NORTHWEST
FOR FRIDAY AT SIMILAR SPEEDS.

OUTLOOK...

SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING
SOUTHWEST.

SUNDAY...VFR. SOUTHWEST WINDS 10-15 KNOTS.

MONDAY...VFR. LOCAL MVFR POSSIBLE AS A COLD FRONT ARRIVES.
SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST.

TUESDAY...VFR.

&&

.MARINE...
A GALE WARNING REMAINS IN EFFECT FOR TONIGHT AND FRIDAY FOR OUR
OCEAN WATERS AND FOR DELAWARE BAY. THERE WAS A LULL IN THE GALE
FORCE GUSTS TODAY. HOWEVER, STRONG LOW PRESSURE PULLING AWAY TO OUR
NORTHEAST SHOULD CAUSE WIND GUSTS TO INCREASE BACK TO AROUND 35
KNOTS FOR A TIME FROM TONIGHT INTO FRIDAY.

OUTLOOK...

FRIDAY NIGHT...SCA CONDITIONS EXPECTED.

SATURDAY AND SATURDAY NIGHT...SUB-SCA CONDITIONS IN QUIET WEATHER.

SUNDAY INTO MONDAY...SOUTHWEST WINDS INCREASE AHEAD OF A COLD
FRONT.  SCA CONDITIONS LIKELY THROUGH THIS TIME PERIOD. GALE
FORCE GUSTS TO 35 KNOTS POSSIBLE SUNDAY NIGHT.

MONDAY NIGHT INTO TUESDAY...SUB-SCA CONDITIONS.

&&

.HYDROLOGY...
URBAN / STREET FLOODING HAS ABATED. IN ADDITION, CREEKS AND STREAMS
HAVE RECEDED BACK INTO THEIR BANKS...WITH JUST A FEW EXCEPTIONS, AND
WARNINGS CONTINUE FOR THOSE LOCATIONS. ANY ADDITIONAL SHOWER
ACTIVITY THROUGH THE EVENING HOURS WILL HAVE LITTLE OR NO EFFECT ON
WATER LEVELS THROUGHOUT THE AREA. DRY WEATHER IN THE NEAR-TERM WILL
ALLOW WATER LEVELS TO CONTINUE FALLING THROUGH THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...FRANCK/IOVINO
SHORT TERM...IOVINO
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/IOVINO/JOHNSON
MARINE...SZATKOWSKI/IOVINO
HYDROLOGY...
Hazardous weather outlook, Feb 25, 3:40 PM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EST THU FEB 25 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027-
PAZ054-055-060>062-070-071-101>106-262045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
340 PM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS
PORTIONS OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-262045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EST THU FEB 25 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SZATKOWSKI

In the hours before

Local storm report, Feb 25, 3:38 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
02/24/2016  M40 MPH          SUSSEX             DE   WEATHER FLOW

0540 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
02/24/2016  M45 MPH          ANZ431             DE   NOS PLATFORM

0544 PM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
02/24/2016  M59 MPH          SUSSEX             DE   ASOS

0544 PM     TSTM WND DMG     GEORGETOWN              38.69N  75.39W
02/24/2016                   SUSSEX             DE   911 CALL CENTER

            TREES AND WIRES DOWN...TIME BASED ON WIND GUST
            OBSERVATIONS.

0615 PM     TSTM WND DMG     BRIDGETON               39.43N  75.23W
02/24/2016                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES BLOWN DOWN

0620 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
02/24/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
            ON MAYS LANDING AND PANTHER ROAD.

0650 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
02/24/2016                   BURLINGTON         NJ   UTILITY COMPANY

            A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
            OUTAGES

0742 PM     TSTM WND GST     2 S ELVERSON            40.13N  75.83W
02/24/2016  M63 MPH          CHESTER            PA   TRAINED SPOTTER

0747 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
02/24/2016  M52 MPH          BERKS              PA   ASOS

0815 PM     NON-TSTM WND DMG WEST NORRITON           40.13N  75.38W
02/24/2016                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            TREES DOWN.

0850 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M2.06 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0852 PM     TSTM WND DMG     FRANKLIN TWP            39.77N  75.83W
02/24/2016                   CHESTER            PA   PUBLIC

            DOWNED PINE TREE PULLED DOWN ELECTRIC POLS ALONG
            STRICKERSVILLE ROAD. A TREE FALLING ONTO A CAR CAUSING
            MINOR DAMAGE WAS ALSO REPORTED.

0900 PM     NON-TSTM WND DMG OLD BRIDGE              40.41N  74.37W
02/24/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN... POWER OUTAGES

0900 PM     TSTM WND GST     BLACKBIRD               39.37N  75.66W
02/24/2016  M50 MPH          NEW CASTLE         DE   DEOS

0909 PM     HEAVY RAIN       NEW LONDON              39.78N  75.88W
02/24/2016  M1.67 INCH       CHESTER            PA   PUBLIC

0922 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M1.55 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            FELL WITHIN THE LAST HOUR.

0930 PM     TSTM WND DMG     FELTON                  39.01N  75.58W
02/24/2016                   KENT               DE   911 CALL CENTER

            TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR

0930 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
02/24/2016  M40 MPH          ANZ430             NJ   NOS PLATFORM

0932 PM     TSTM WND DMG     WYNNEFIELD              39.99N  75.24W
02/24/2016                   PHILADELPHIA       PA   BROADCAST MEDIA

            LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
            WOODCREST AVENUE.

0934 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

0941 PM     FLOOD            MERTZTOWN               40.51N  75.67W
02/24/2016                   BERKS              PA   FIRE DEPT/RESCUE

            WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
            STATE STREET.

0945 PM     TSTM WND DMG     CHELTENHAM              40.06N  75.09W
02/24/2016                   MONTGOMERY         PA   BROADCAST MEDIA

            LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
            8200 BLOCK OF NEW 2ND STREET.

0950 PM     TSTM WND DMG     PENNSAUKEN              39.96N  75.06W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

0950 PM     TSTM WND DMG     CHERRY HILL             39.93N  75.03W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

1010 PM     TSTM WND GST     EAST AMWELL TWP         40.45N  74.81W
02/24/2016  E60 MPH          HUNTERDON          NJ   TRAINED SPOTTER

            ALONG WITH PEA SIZED HAIL

1010 PM     TSTM WND GST     STEWARTSVILLE           40.69N  75.11W
02/24/2016  M46 MPH          WARREN             NJ   TRAINED SPOTTER

1015 PM     NON-TSTM WND GST 1 W BERKELEY TWP        39.93N  74.29W
02/24/2016  M59 MPH          OCEAN              NJ   AWOS

1025 PM     FLASH FLOOD      BETHLEHEM CITY          40.63N  75.36W
02/24/2016                   NORTHAMPTON        PA   911 CALL CENTER

            MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
            SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
            TO STRANDED VEHICLES.

1027 PM     FLASH FLOOD      BUSHKILL TWP            40.79N  75.34W
02/24/2016                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.

1044 PM     TSTM WND DMG     MILLTOWN                40.45N  74.43W
02/24/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            POLE AND NUMEROUS TREES DOWN.

1045 PM     TSTM WND GST     WANTAGE                 41.24N  74.55W
02/24/2016  M55 MPH          SUSSEX             NJ   NJWXNET

1046 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
02/24/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN

1052 PM     MARINE TSTM WIND CAPE MAY                38.94N  74.90W
02/24/2016  M51 MPH          CAPE MAY           NJ   WEATHER FLOW

1054 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

1056 PM     TSTM WND GST     ATLANTIC CITY INTL AIRP 39.46N  74.58W
02/24/2016  M54 MPH          ATLANTIC           NJ   ASOS

1100 PM     MARINE TSTM WIND SEASIDE HEIGHTS         39.94N  74.08W
02/24/2016  M48 MPH          OCEAN              NJ   WEATHER FLOW

1112 PM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
02/24/2016  M2.51 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1115 PM     TSTM WND DMG     PRINCETON               40.35N  74.66W
02/24/2016                   MERCER             NJ   911 CALL CENTER

            WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR

1129 PM     TSTM WND DMG     ASBURY PARK             40.22N  74.01W
02/24/2016                   MONMOUTH           NJ   BROADCAST MEDIA

            WIND DAMAGE TO MULTIPLE TRANSFORMERS IN ASBURY PARK

1130 PM     MARINE TSTM WIND SANDY HOOK NOS BUOY     40.47N  74.01W
02/24/2016  M47 MPH          ANZ338             NJ   NOS PLATFORM

1130 PM     FLASH FLOOD      REAVILLE                40.48N  74.82W
02/24/2016                   HUNTERDON          NJ   TRAINED SPOTTER

            NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
            ROSE OVER A FOOT IN ONE HOUR

1130 PM     MARINE TSTM WIND SANDY HOOK              40.44N  73.99W
02/24/2016  M59 MPH          MONMOUTH           NJ   WEATHER FLOW

1130 PM     MARINE TSTM WIND 1 WSW SHIP BOTTOM       39.64N  74.21W
02/24/2016  M67 MPH          ANZ451             NJ   WEATHER FLOW

1135 PM     TSTM WND GST     MONMOUTH EXEC AIRPORT   40.19N  74.12W
02/24/2016  M50 MPH          MONMOUTH           NJ   ASOS

1147 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
02/24/2016  M47 MPH          OCEAN              NJ   WEATHER FLOW

1212 AM     HEAVY RAIN       WILLIAMS TWP            40.63N  75.23W
02/25/2016  M2.17 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1235 AM     MARINE TSTM WIND KITE ISLAND             39.79N  74.17W
02/25/2016  M50 MPH          ANZ451             NJ   WEATHER FLOW

0132 AM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
02/25/2016                   CAMDEN             NJ   EMERGENCY MNGR

            SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
            FLOODING

&&

EVENT NUMBER PHI1600739 PHI1600720 PHI1600700 PHI1600704 PHI1600701
PHI1600702 PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721
PHI1600748 PHI1600707 PHI1600737 PHI1600723 PHI1600722 PHI1600729
PHI1600730 PHI1600712 PHI1600724 PHI1600708 PHI1600738 PHI1600731
PHI1600732 PHI1600710 PHI1600711 PHI1600726 PHI1600713 PHI1600719
PHI1600714 PHI1600718 PHI1600715 PHI1600745 PHI1600716 PHI1600725
PHI1600743 PHI1600718 PHI1600733 PHI1600747 PHI1600734 PHI1600735
PHI1600744 PHI1600746 PHI1600728 PHI1600740 PHI1600727 PHI1600742
PHI1600736

MEOLA
Special weather statement, Feb 25, 9:14 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EST THU FEB 25 2016

PAZ054-055-260315-
CARBON-MONROE-
914 PM EST THU FEB 25 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT MONROE AND NORTHEASTERN CARBON
COUNTIES...

* UNTIL 1015 PM EST.

* AT 912 PM EST...A DANGEROUS SNOW SQUALL WAS OVER POCONO PINES...OR
  NEAR MOUNT POCONO...MOVING SOUTHEAST AT 35 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  MOUNT POCONO AND SUN VALLEY AROUND 920 PM EST.
  SCOTRUN...MCMICHAEL AND PARADISE VALLEY AROUND 925 PM EST.
  REEDERS...TANNERSVILLE...BRODHEADSVILLE AND HERNYVILLE AROUND 930
PM EST.
  ANALOMINK AROUND 935 PM EST.
  EAST STROUDSBURG AROUND 940 PM EST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS SQUALL INCLUDE
BARTONSVILLE...MERWINSBURG...CRESCO...MARSHALLS CREEK...EFFORT...
ARLINGTON HEIGHTS...FIDDLETOWN...TRACHSVILLE AND STROUDSBURG.

VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.

A QUICK HALF INCH OF SNOW ACCUMULATION IS POSSIBLE IN THE HIGHER
TERRAIN OF THE POCONOS.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4108 7501 4083 7551 4105 7577 4108 7577
      4110 7575 4113 7569 4112 7565 4113 7563
      4123 7554 4122 7551 4123 7549
TIME...MOT...LOC 0212Z 310DEG 29KT 4110 7547

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONS
DMS-50...DMS-51...DMS-49...DMS-48...CMS-29...AND CMS-21.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 7:55 AM ESTRiver Flood WarningPHIEssex, Morris, Passaic41 hr
Feb 26, 12:28 PM ESTSmall Craft AdvisoryPHI9 hr

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.